Author: Jevgenijs Kaupuzs;

Title: Longitudinal and Transverse Correlation Functions in the phi(4) Model below and near the Critical Point

Journal: PROGRESS OF THEORETICAL PHYSICS

Volume: 124

Page: 613 - 643

Year: 2010


Author: J. Kaupuzs; R. V. N. Melnik; J. Rimsans;

Title: Monte Carlo estimation of transverse and longitudinal correlation functions in the O(4) model

Journal: PHYSICS LETTERS A

Volume: 374

Page: 1943 - 1950

Year: 2010


Author: J. Kaupuzs; J. Rimsans; R. V. N. Melnik;

Title: Parallelization of the Wolff single-cluster algorithm

Journal: PHYSICAL REVIEW E

Volume: 81

Year: 2010


Author: Di Zhang; Roderick V. N. Melnik;

Title: First passage time for multivariate jump-diffusion processes in finance and other areas of applications

Journal: APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY

Volume: 25

Page: 565 - 582

Year: 2009


Author: Roderick V. N. Melnik; Xilin Wei; Gabriel Moreno-Hagelsieb;

Title: NONLINEAR DYNAMICS OF CELL CYCLES WITH STOCHASTIC MATHEMATICAL MODELS

Journal: JOURNAL OF BIOLOGICAL SYSTEMS

Volume: 17

Page: 425 - 460

Year: 2009


Author: Roderick V. N. Melnik;

Title: Coupling control and human factors in mathematical models of complex systems

Journal: ENGINEERING APPLICATIONS OF ARTIFICIAL INTELLIGENCE

Volume: 22

Page: 351 - 362

Year: 2009